# SDR JR2R2011053100227

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N987HA
- Make and model: Bombdr DHC8402
- Aircraft serial: 425
- Aircraft time: 36,609 hours, 38,588 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85540002001
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RUDDER UPPER SKIN DENTED.  REPAIRED AFT RUDDER UPPER SKIN IAW DASH 8 RO DHC 82-55-1101.
